You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
t-Linked Overrings as Intersections of Localizations
David E. Dobbs, Evan G. Houston, Thomas G. Lucas and Muhammad Zafrullah
Proceedings of the American Mathematical Society
Vol. 109, No. 3 (Jul., 1990), pp. 637-646
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2048202
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This sequel to our work on t-linked overrings introduces, characterizes, and applies the t-theoretic analogues of integral domains satisfying the QR- and QQR-properties. In particular, we show that, unlike the situation with QQR-domains, the tQQR-property is stable under the adjunction of an indeterminate.
Proceedings of the American Mathematical Society © 1990 American Mathematical Society